Log in
Anxiety and Depression Support
26,175 members25,517 posts

Citalopram 10mg

Any advice for taking this? Should I put it off until after Christmas? Im really scared to take it :(

18 Replies
oldestnewest

what is it for?

Reply

Depression. Its meant to help with my panic attacks too

Reply

COMMON BRAND(S): Celexa

GENERIC NAME(S): Citalopram

Reply
Reply

My psychiatrist wanted me to start off at 100mg of Zoloft but am afraid to take medication

It give me anxiety than I was like hell I probably put worser things in my so I called him I would start with 50 mg

And after 2 weeks I upped to 100 mg

Reply

hi take it as prescribed by your doctor but after 4 to 6 weeks if you feel nothings changed then go back to your doctor.all of us are different so these might just be what you needed.

1 like
Reply

If you want to read a day by day account of my first week on citalopram, I made entries on my profile under the headings “SSRIs Day__”

I knew going into it that the side effects would be difficult at first, and knowing it would be over soon made it easier to tolerate the discomfort while it lasted. The first few days were the most difficult- even on half doses (as my doctor advised) but it was 100% worth it to stick it out because I feel a LOT better these days.

Wishing you best of luck and a wonderful holiday. Feel free to reach out to me anytime. 💕🌲 ❄️

1 like
Reply

Thank you, I got really into your posts last night will keep reading x

Reply

My son started on 10mg citalopram, he’s on 20mg now and it’s really helped him.

Everyone is different but the sooner you start it the sooner you’ll know if it suits you or not.

Prolonging the start of it will just give you more time to overthink and fret.

Good luck x

2 likes
Reply

Thank you, I will start this morning!

1 like
Reply

Give it a few weeks - hope it start to help you.

Let us know how you go on with it x

Reply

I was on it for 12 months, it was ok not a lot of side affects 10 mg is a low dose the same as i was on. not too difficult to reduce. It worked for me. good for anxiety if that is a problem. I would also recommend watching and listening to Dr Wayne Dyer some video,s on you tube.

1 like
Reply

Thank you Gerrerd I will definitely look into this!

Reply

Bless you. Have you got children x

Reply

Yeah I have a 9 year old, she’s the reason I’m so desperate to fix this now x

Reply

Ok I have a 7 year old. They can make u feel weird at first and buzzy. They made me feel like that first few days. If u feel you can handle that on top of xmas go for it. It’s only 2 days away. You want to do it when you got the time to rest and not be stressed. But if you feel that out weighs the way you are feeling, Just take it.

Reply

Sorry pressed send button 😂. Was gonna say I’m 2 weeks in so still all new for me and xmas is hard for me the way I’m feeling. I have everyone round for dinner. Wish it was not Xmas right now. Your not on your own ♥️

Reply

First Of All I "Know" How You Feel About Taking ANY New Drug. For Goodness Sake. Look At All The TV Commercials On Pharmaceuticals ! They Tell Ya Just Some Of The Side Effects & You're Like NO WAY !* I Mean Really. People Will Try Certain Drugs To Clear Up A Rash or/ Make Their Toenails White Again That "LOWERS" The Immune System's Ability To Fight Deadly Viruses, Cancers Ect... ?* I'm Like, "What Are You Giving People Aids" ?* Heck With That !* People Have Been Living With Rashes & Toenail Problems All Their Lives Treating In Other Ways & NOT Through These Kinda Meds !* I'm 61 Now ? So What ? My Toenails Have Turned A Little Yellow Over The Years. But It's NOT Worth Dying Over By The Side Effects Of A Drug That Practically Gives You HIV/ Aids Conditions ? WHAT ?...LOL...That's Me Though.

Really Though My Friend. Check Out Your Meds & Don't Be Afraid Of Them All. EVERYTHING There Is Has A "Side Effect". Here Ya Go:

webmd.com/drugs/2/drug-1701...

Reply

You may also like...